# SDR ALGA2015050835486

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR EXTENDED IN FLIGHT.  FIRST AT 132 KTS IAS, SLOWED ACFT BELOW 130 KTS IAS.  RETURNED TO BASE.  TROUBLE SHOT SYS & DETERMINED THAT THE FAULT WAS IN THE NOSE GEAR ACTUATOR DOWN LIMIT SENSOR.  REPLACED SENSOR CABLE ASSEMBLY.  SWUNG LANDING GEAR SYS WITH HYD POWER APPLIED.  NO FURTHER PROBLEMS NOTED.
